# SDR SWAA2023121125177

- Difficulty date: November 27, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,573 hours, 9,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AND SERVICE DOOR AREA LIGHTS INOP<[01] REMOVED REPLACED AND OPS CHECKED BATTERY PACKS FOR AFT SERVICE AND AFT ENTRY EMERGENCY LIGHTS PER AMM 33-51-06
